# SDR CALA2015092400792

- Difficulty date: September 23, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N37422
- Make and model: Boeing 737924ER
- Aircraft serial: 31620
- Aircraft time: 25,246 hours, 8,502 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A62013
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STATION 727B, LBL 24.75 PERFORMED HFEC & FOUND FASTENER LOCATION 1 & 2 WITH CRACK INDICATION.  SEAT TRACK FLANGE HAS BEEN REPAIRED IAW ECRA 5320-02588 & EA 5320-02076 REV J OP 3.
